# SDR REXA2013043000771

- Difficulty date: April 30, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 14,410 hours, 9,256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR UPPER AFT STEP LANDING CRACKED.  REPAIRED CRACK ON PAX DOOR UPPER AFT STEP LANDING IAW REO #670-52-11-104 REV F 10-21-10.
